# SDR FDEA201012124644

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005159
- Part serial: A10144
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR4 SLAT T/E OTBD SIDE LWR SURFACE HAS A DENT.  REPAIRED NR4 SLAT T/E IAW SRM 51-70-10, SLAT NR4 PN: 114N4005-159, SN : A1-0144,  DAMAGE WAS REPAIRED ON LOWER SKIN APPROX 2" FROM OTBD END, FINAL DIMENSION OF REPAIR IS 3" IN DIAMETER.  F-5740-146203 GENERATED FOR TRACKING OF COMPONENT ONLY.  MAJOR REPAIR.
